您所在的位置: 首页 >> 期刊 >> 数学计算

数学计算

《数学计算》(Mathematical Computation) (年刊)是IVY出版社旗下的一本关注数学理论与计算应用发展的国际期刊,是数学理论与现代工业技术相结合的综合性学术刊物。主要刊登有关理论数学、应用数学,及其在自然科学、工程技术、经济和社会等各领域内的最新研究进展的学术性论文和评论性文章。旨在为该领域内的专家、学者、科研人员提供一个良好的传播、分享和探讨数学理论进展的交流平台,反映学术前沿水平,促进学术交流,推进数学理论和应用方法的发展。本刊可接收中、英…… 【更多】 《数学计算》(Mathematical Computation) (年刊)是IVY出版社旗下的一本关注数学理论与计算应用发展的国际期刊,是数学理论与现代工业技术相结合的综合性学术刊物。主要刊登有关理论数学、应用数学,及其在自然科学、工程技术、经济和社会等各领域内的最新研究进展的学术性论文和评论性文章。旨在为该领域内的专家、学者、科研人员提供一个良好的传播、分享和探讨数学理论进展的交流平台,反映学术前沿水平,促进学术交流,推进数学理论和应用方法的发展。

本刊可接收中、英文稿件。其中,中文稿件要有详细的英文标题、作者、单位、摘要和关键词。初次投稿请作者按照稿件模板排版后在线投稿。稿件会经过严格、公正的同行评审步骤,录用的稿件首先发表在本刊的电子刊物上,然后高质量印刷发行。期刊面向全球公开征稿、发行,要求来稿均不涉密,文责自负。

ISSN Print:2327-0519

ISSN Online:2327-0527

Email:mc@ivypub.org

Website: http://www.ivypub.org/mc/

  0
  0

Paper Infomation

Indifference Pricing in the Single Period Binomial with Complete Market Model

Full Text(PDF, 1299KB)

Author: Jinyang Sun, Yunfei Guo

Abstract: Binomial no-arbitrage price have a method is the traditional approach for derivative pricing, which is, the complete model, which makes possible the perfect replication in the market. Risk neutral pricing is an appropriate method of asset pricing in a complete market. We have discussed an incomplete market, a non - transaction asset that produces incompleteness of the market. An effective method of asset pricing in incomplete markets is the undifferentiated pricing method. This technique was firstly introduced by Bernoulli in (1738) the sense of gambling, lottery and their expected return. It is used to command investors' preferences and better returns the results they expect. In addition, we also discuss the utility function, which is the core element of the undifferentiated pricing. We also studied some important behavior preferences of agents, and injected exponential effect of risk aversion in the model, so that the model was nonlinear in the process of claim settlement.

Keywords: Complete Market Model, Option Pricing, Nonlinear Pricing Formula, Risk Natural Measure, Expected Utility and Indifference Pricing

References:

[1] FASB (2004). Share-based payment (Report). Financial Accounting Standards Board.

[2] Shao Muo Weisi, Zhang Tong, Predictive text mining foundation, Xi'an, Xi'an Jiaotong University Press, 2012.

[3] William Falloon; David Turner, eds. (1999). “The evolution of a market”. Managing Energy Price Risk. London: Risk Books

[4] Kemna, A.G.Z. Vorst, A.C.F.; Rotterdam, E.U.; Instituut, Econometrisch (1990), A Pricing Method for Options Based on Average Asset Values

[5] Feynman R.P., Kleinert H. (1986), ”Effective classical partition functions”, Physical Review A 34: 5080-5084, Bibcode:1986PhRvA..34.5080F, doi:10.1103/PhysRevA.34.5080, PMID 9897894

[6] Devreese J.P.A., Lemmens D., Tempere J. (2010), “Path integral approach to Asianoptions in the Black-Scholes model”,Physica A 389: 780 -788, arXiv:0906.4456, Bibcode:2010PhyA..389..780D, doi:10.1016/j.physa.2009.10.020

[7] Rogers, L.C.G.; Shi, Z. (1995), “The value of an Asian option”, Journal of Applied Probability (Applied Probability Trust) 32 (4): 1077 - 1088, doi: 10.2307/3215221, JSTOR 3215221

[8] V.Henderson and D.Hobson. Utility Indifference pricing: An overview in “Indifference pricing: Theory and Applications” Edited by R.Carmona, Princeton University Press, 2009, pp. 44 - 77

[9] Broadie, M., Glasserman, P., and Kou, S.G. (1997). A continuity correction for discrete barrier options. Mathematical Finance, 7(4), 325 - 348.

[10] Fusai, G., and Roncoroni, A. (2008). Implementing Models in Quantitative Finance: Methods and Cases. Spring-Verlag.

[11] Geman, H., and Yor, M. (1996). Pricing and hedging double-barrier options: A probabilistic approach. Mathematical Finance, 6, 365 - 378.

[12] Heynen, R.C., and Kat, H.M. (1994). Partial barrier options. Journal of Financial Engineering, 3, 253 - 274

[13] Hull, J.C. Options, Futures, and Other Derivative Securities, 3rd edn. Prentice Hall, Engine wood Cliffs, NJ.

[14] Merton, R.C. (1973). Theory of rational option pricing. Bell Journal of Economics and Management Science, 4, 141 - 183.

[15] Young, D.M., and Gregory, R. T. (1972). A survey of Numerical Mathematics, Volumel. Addison-Wesley.

Privacy Policy | Copyright © 2011-2020 Ivy Publisher. All Rights Reserved.

Contact: customer@ivypub.org